I used to be a member of this group but left since my condition seemed to have improved.
Recently, I've been going through some problems. Currently the doctor increased me on Desipramine to 100 mg per day. But since the increase I have suffered extreme night sweats and also a bit of memory lost or forgetfulness. Also in the middle of the night, I wake up with several night sweats.
Tonight has been the worse, and thought I would reach out.
Since I couldn't sleep, I got up, started to write this and then remembered I had some Lexapro in the house. I took 2 of them which are 10 mg each, and then added 2 Tylenol PM's to help me return to sleep.
I don't know where to turn, and thought I'd asked someone in the group if they have experienced anything like this.
I do have some anxiety issues, and some suicide , but keep the suicide under control because of family situation, but don't know how long I can keep that up.
[Non-text portions of this message have been removed]
Earn your degree in as few as 2 years - Advance your career with an AS, BS, MS degree - College-Finder.net.